# SDR SWAA2022011148580

- Difficulty date: November 29, 2021
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 27,526 hours, 12,424 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM HAS CORROSION B.S. 947.5 LBL 25. ; / [01] CORROSION DAMAGE ON CABIN FLOOR BEAM AT STA. 947.5; LBL 25' IS OUT OF LIMITS PER SRM 53-70-51-1A-1.; [02] VERIFIED CORROSION DAMAGE ON CABIN FLOOR BEAM AT STA. 947.5; LBL 25' IS OUT OF LIMITS PER SRM 53-70-51-1A-1.; [03] UPPER CHORD OF STA. 947.5 FLOOR BEAM AT LBL 25' REPAIRED SRM 53-70-51-2R-5. SEE FAULT TTG8Q009K4DJ FOR ALL REPAIR ACTIONS ACCOMPLISHED.; [04] UPPER CHORD OF STA. 947.5 FLOOR BEAM AT LBL 23 TO BE REPAIRED PER SRM 53-70-51-2R-5 ON FAULT TTG8Q009K4DJ.; [05] CORRECTIVE ACTION #4 HAS INCORRECT LBL NUMBER. CORRECTION: UPPER CHORD OF STA. 947.5 FLOOR BEAM AT LBL 25 TO BE REPAIRED PER SRM 53-70-51-2R-5 ON FAULT TTG8Q009K4DJ; [06] VERIFIED CORRECTIVE ACTION #4 HAS INCORRECT LBL NUMBER. CORRECTION: UPPER CHORD OF STA. 947.5 FLOOR BEAM AT LBL 25 TO BE REPAIRED PER SRM 53-70-51-2R-5 ON FAULT TTG8Q009K4DJ; [07] REPAIRED UPPER CHORD ON CABIN FLOOR BEAM AT STA. 947.5 FROM RBL 59' TO LBL 59' PER SRM 53-70-51-2R-5; ALTERNATIVE 1 AND EA 21-153-03565; WIP 1-3. SEE PREVIOUS CORRECTIVE ACTIONS FOR INDIVIDUAL WORK ACCOMPLISHED IN CONJUNCTION WITH CORRECTIVE ACTIONS ON FAULT TTG8Q009K4DJ.
